海量图书期刊资源,随时随地畅享阅读乐趣
An Isoperimetric InequalityF. J. Almgren, Jr. · Proceedings of the American Mathematical Society · 1964
Mass Continuous Cochains are Differential FormsF. J. Almgren, Jr. · Proceedings of the American Mathematical Society · 1965
Measure theoretic geometry and elliptic variational problemsAlmgren Jr., F. J. · Bulletin of the American Mathematical Society · 1969
Three theorems on manifolds with bounded mean curvatureAlmgren Jr., F. J. · Bulletin of the American Mathematical Society · 1965
Existence and regularity almost everywhere of solutions to elliptic variational problems with constraintsAlmgren Jr., F. J. · Bulletin of the American Mathematical Society · 1975
$Q$ valued functions minimizing Dirichlet's integral and the regularity of area minimizing rectifiable currents up to codimension twoAlmgren Jr., F. J. · Bulletin of the American Mathematical Society · 1983
Existence and regularity of solutions to elliptic calculus of variations problems among surfaces of varying topological type and singularity structureAlmgren Jr., F. J. · Bulletin of the American Mathematical Society · 1967
Davis Martin, Putnam Hilary, and Robinson Julia. The decision problem for exponential diophantine equations. Annals of mathematics, second series vol. 74 (1961), pp. 425–436.Rogers, Hartley · The Journal of Symbolic Logic · 1970